# SDR CALA2025082708170

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,420 hours, 29,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 99335130014
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXTERIOR EMERGENCY LIGHT OUT RELAMPED.  RH AFT OVERWING EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECKED GOOD.
